# SDR 2017FA0000393

- Difficulty date: August 6, 2017
- Submitted: August 9, 2017
- Operation: General aviation
- Aircraft: N151GS
- Make and model: Emb EMB-500
- Aircraft serial: 50000379
- Aircraft time: 46 hours, 45 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pump
- Part number: 3032988002
- Part serial: MX759205
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: LD
- How discovered: C
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

BRAKE FAILED, HYDRAULIC LOW PRESSURE.  HYDRAULIC POWER PACK FAILED TO PRODUCE PRESSURE.  HYDRAULIC POWER PACK REPLACED AND SYSTEM BLEED.
